Remarks on Volterra Equations in Banach Spaces
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1039-1064
Mihi Kim
Yonsei University
Abstract : Existence and Uniqueness for Volterra equations (VE) with a weak regularity assumption on $A$, the relative closedness of $A$ are investigated by means of the Laplace transform theory. Also, (VE) are studied by means of the method of convoluted solution operator families.
Keywords : Volterra equation, a relatively closed operator, Laplace transform, a convoluted solution operator family
MSC numbers : 45D05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd